# SDR ORJA99109

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: BR9687100
- Condition: Inoperative
- Location: Rows 11-14
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - EMERGENCY LIGHTS AT ROWS 11-14 INOPERATIVE.  REMOVED AND REPLACED BATTERY CHARGER FOR EMERGENCY LIGHT AT ROWS 11-14.  OPS CHECK GOOD.  (M)
